MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; WEARABLE ANTENNA ASSEMBLY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; WEARABLE ANTENNA ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported periodic shocking sensation during use of the transmitter.They received adequate therapy with no shocking with their other trial transmitter on the same programming parameters.The leads were pulled on (b)(6) 2023 at the end of their trial period and no further issues have been reported.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, changing the waa parameters, the patient having a non-curonix device implanted, and the patient feeling unintended stimulation/new pain in a new area that is not targeted for therapy were ruled out as potential causes of the reported issue.Additionally, the device did not migrate, the patient did not experience loss of therapy, the device was not implanted too close to the nerve, and the waa parameter settings were not too high.Rma-8331 was received and investigated by engineering.The investigation of the device confirmed specifications were met and no non-conformances were found.The stimulator is used to treat pain.The cause of the shocking sensation is unknown.Therefore, conclusion has been selected as no problem/fault found.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, capa is not required. unintended stimulation/new pain issue rates will continue to be tracked and trended.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, changing the waa parameters, the patient having a non-curonix device implanted, and the patient feeling unintended stimulation/new pain in a new area that is not targeted for therapy were ruled out as potential causes of the reported issue.Additionally, the device did not migrate, the patient did not experience loss of therapy, the device was not implanted too close to the nerve, and the waa parameter settings were not too high.Rma-8331 was received and investigated by engineering.The investigation of the device confirmed specifications were met and no non-conformances were found.The stimulator is used to treat pain.Although the returned waa met specifications, the cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, capa is not required. unintended stimulation/new pain issue rates will continue to be tracked and trended.Updated per fda capa-2023-0013 correction 2.
 
Event or Problem Description

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
WEARABLE ANTENNA ASSEMBLY
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key16762862
Report Number3010676138-2023-00050
Device Sequence Number14219002
Product Code GZF
UDI-Device Identifier00818225020150
UDI-Public(01)00818225020150
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number00715-LT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SN: (B)(6), LN: SWO220726.; SN: (B)(6), LN: SWO220726.; SN: (B)(6), LN: SWO220920.; SN: (B)(6), LN: SWO220920.
Patient SexUnknown